Asian Science Citation Index is committed to provide an authoritative, trusted and significant information by the coverage of the most important and influential journals to meet the needs of the global scientific community.  
ASCI Database
308-Lasani Town,
Sargodha Road,
Faisalabad, Pakistan
Fax: +92-41-8815544
Contact Via Web
Suggest a Journal
Journal of Mathematics and Statistics
Year: 2010  |  Volume: 6  |  Issue: 2  |  Page No.: 110 - 115

Mathematical Model for Waste Reduction in Aluminum Fabrication Industry in Kuwait

Mohammed A. Hajeeh    

Abstract: Problem statement: Waste generation in the aluminum industry throughout the fabrication processes in Kuwait. Approach: A mathematical model has been developed to analyze the fabrication process and a special heuristic is designed for solving the model. The model uses actual data presented from an Aluminum Fabrication Industry (AFI). Results: Reduced the amount of waste generated substantially during the process. Conclusion/Recommendations: Considerable savings in waste generated can be realized by using scientific approaches through mathematical modeling.

View Fulltext    |   Related Articles   |   Back
  Related Articles

Copyright   |   Desclaimer   |    Privacy Policy   |   Browsers   |   Accessibility